# SDR SWAA2025081490434

- Difficulty date: July 11, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 57,234 hours, 33,409 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241ZF DELAMINATED.  CABIN FLOOR PANEL 241ZF DELAMINATION WAS REPAIRED IAW SRM 53-00-50-2R-1.
